Side effects of high dose steroid therapy

I had a viral cough and I was taking medicines almost 90% medicine side effect I got .
From that time I am feeling my heartbeats fast .
Irregular heartbeat .
I also went to a doctor and I had echo 2d and ecg test
Ecg was normal .
Echo was also normal but not fully normal .
IVs and IAS was intacted .
.
At last from last 2 days I’m taking arjunarishta .
So can you please tell me that is it OK to take arjunarishta .
In having heartbeat feeling and left side near joint of shoulder pain and some times pain in the left chest center point .
Doctor told me report is normal .
So can I take arjunarishta .
Whether it will be helpful for me or not ??

“Attention-deficit drugs increase concentration in the short term, which is why they work so well for college students cramming for exams. But when given to children over long periods of time, they neither improve school achievement nor reduce behavior problems. The drugs can also have serious side effects... Many parents who take their children off the drugs find that behavior worsens, which most likely confirms their belief that the drugs work. But the behavior worsens because the children's bodies have become adapted [because the drugs are habit-forming] to the drug. Adults may have similar reactions if they suddenly cut back on coffee, or stop smoking.”

Side effects of high dose steroid therapy

side effects of high dose steroid therapy

Media:

side effects of high dose steroid therapyside effects of high dose steroid therapyside effects of high dose steroid therapyside effects of high dose steroid therapyside effects of high dose steroid therapy

http://buy-steroids.org